# SDR 2005FA0000979

- Difficulty date: May 2, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N3126D
- Make and model: Cessna 180
- Aircraft serial: 31924
- Engine: Cont O470*
- System (JASC): 3212 · Emergency Flotation Section
- Part: Actuator
- Part number: MC2711B
- Condition: Defective
- Location: Float
- Component: Float
- Component part number: 2892700
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN LANDING GEAR FAILED DOWN AND LOCKED POSITION, UPON INSPECTION, O-RING IN ACTUATOR PLUNGER ASSY, MS28775-214 WAS FOUND DEFECTIVE, REPLACED WITH SAME PN RE INSTALLED ACTUATO TO FLOAT ASSY.  OPS CHECKED OK, NO DEFECTS NOTED.  (AL05200502475) (K)
